American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Noam D. Elkies, Everett W. Howe and Christophe Ritzenthaler. Genus bounds for curves with fixed Frobenius eigenvalues. Proc. Amer. Math. Soc. 142 (2014) 71-84.
Abstract, references, and article information
View Article: PDF

[2] Tetsushi Ito. On the Manin-Mumford conjecture for abelian varieties with a prime of supersingular reduction. Proc. Amer. Math. Soc. 134 (2006) 2857-2860. MR 2231608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hui June Zhu. Hyperelliptic curves over $\mathbb{F}_2$ of every $2$-rank without extra automorphisms. Proc. Amer. Math. Soc. 134 (2006) 323-331. MR 2175998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lei Fu. On the semisimplicity of pure sheaves. Proc. Amer. Math. Soc. 127 (1999) 2529-2533. MR 1676348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Aner Shalev. A partition result for algebraic varieties . Proc. Amer. Math. Soc. 111 (1991) 619-624. MR 1042273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Carlos J. Moreno and Oscar Moreno. Exponential sums and Goppa codes. I . Proc. Amer. Math. Soc. 111 (1991) 523-531. MR 1028291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert F. Coleman. On the Frobenius endomorphisms of Fermat and Artin-Schreier curves . Proc. Amer. Math. Soc. 102 (1988) 463-466. MR 928961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard G. Sarkisian. Exponential sums and forms for varieties over finite fields . Proc. Amer. Math. Soc. 95 (1985) 372-374. MR 806073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1